Equaline Acetaminophen PM, Extra Strength, Caplets

Other Information: Store between 68-77 degrees F (20-25 degrees C) in a dry place. Retain carton for complete product information. Misc: Pain reliever/nighttime sleep aid. Non-habit forming. Acetaminophen 500 mg. Diphenhydramine HCl 25 mg. Compare to Extra Strength Tylenol PM active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength Tylenol PM). Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.